MAUDE Adverse Event Report: HAEMONETICS CORPORATION TEG ANALYZER; TEG ANALYZER, 5000, 60HZ, FG

HAEMONETICS CORPORATION TEG ANALYZER; TEG ANALYZER, 5000, 60HZ, FG
Model Number 07-022
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being sent as part of a service record retrospective review that was self identified by haemonetics.The reported event indicated a potential thermal event of teg device emitting smoke from where channels are connected.Fse discovered a short in the sample bulb.Eliminated the problem.Unit meets manufacturers specification.Although no property or personal injury has been reported on these type of events haemonetics historically conservatively reports on all thermal events.
 
Event or Problem Description
Haemonetics was notified that a customer reported a teg device is emitting smoke from where channels are connected, customer needs fse for repair and this was happened after the pm has done on that device.There was no donor involvement.

Brand Name
TEG ANALYZER
Common Device Name
TEG ANALYZER, 5000, 60HZ, FG
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11843483
Report Number1219343-2021-00048
Device Sequence Number3846676
Product Code JPA
UDI-Device Identifier30812747018184
UDI-Public(01)30812747018184
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07-022
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1